| Model Number |
7317 |
| Medical Device Problem Code |
Component Missing (2306)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/04/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
Event or Problem Description
The customer reported there were nine sponges in the pack and there should be ten.No injuries were reported.
Additional Manufacturer Narrative
The device history record was reviewed and indicated that the product was released accomplishing all quality standards.The product was manufactured on october 04, 2021.A sample was not received for the investigation.Because a sample was not returned, we are unable to confirm the reported condition and determine a definitive root cause.However, a corrective and preventative action was issued to address the reported condition.In addition, quality awareness was performed on the vistec line.The complaint will be used for tracking and trending purposes.